MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/16/2025, a sales representative reported via email that an ar-3633sp fibertak sp suture anchor was used for the medial row during a supraspinatus tendon repair arthroscopic procedure on (b)(6) 2025.The anchor pulled out twice during placement, even after being reloaded and reinserted into the same hole in an attempt to set it again.The ar-3650ds drill was used with the orange 3.5 reusable drill guide, and the anchor was placed according to standard technique.Bone quality was moderate.An ar-1927pst-3 anchor was inserted in the same hole to complete the medial fixation.A 10-minute delay occurred.For the lateral row, an ar-2324kbcsp knotless biocomposite swivelock sp anchor was used, and the eyelet fractured through the side upon insertion.A total of three suture tapes were loaded into the eyelet.The hole was pre-punched with the silver punch, and light taps were used to initiate insertion.Bone quality was moderate to hard.An additional ar-2324kbcsp anchor was used to complete the lateral fixation.There was no patient harm reported.Additional information was received on 07/23/2025: the case was delayed a total of ten minutes due to both failed anchors, with ten minutes of additional anesthesia administered.All fragments of the fractured eyelet were retrieved from the patient.No adverse effects reported on or after the surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22720396
Report Number1220246-2025-03259
Device Sequence Number15848783
Product Code MBI
UDI-Device Identifier00888867369962
UDI-Public(01)00888867369962(11)231215(17)281130(10)15181444
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number15181444
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown